Transition to a synchronous chaos regime in a system of coupled non-autonomous oscillators presented in terms of amplitude equations
Russian journal of nonlinear dynamics, Tome 2 (2006) no. 3, pp. 307-331
Cet article a éte moissonné depuis la source Math-Net.Ru
Amplitude equations are obtained for a system of two coupled van der Pol oscillators that has been recently suggested as a simple system with hyperbolic chaotic attractor allowing physical realization. We demonstrate that an approximate model based on the amplitude equations preserves basic features of a hyperbolic dynamics of the initial system. For two coupled amplitude equations models having the hyperbolic attractors a transition to synchronous chaos is studied. Phenomena typically accompanying this transition, as riddling and bubbling, are shown to manifest themselves in a specific way and can be observed only in a small vicinity of a critical point. Also, a structure of many-dimensional attractor of the system is described in a region below the synchronization point.
Keywords:
hyperbolic chaos, strange Smale-Williams attractor, chaotic synchronization
Mots-clés : amplitude equations.
Mots-clés : amplitude equations.
@article{ND_2006_2_3_a4,
author = {P. V. Kuptsov and S. P. Kuznetsov},
title = {Transition to a synchronous chaos regime in a system of coupled non-autonomous oscillators presented in terms of amplitude equations},
journal = {Russian journal of nonlinear dynamics},
pages = {307--331},
year = {2006},
volume = {2},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/ND_2006_2_3_a4/}
}
TY - JOUR AU - P. V. Kuptsov AU - S. P. Kuznetsov TI - Transition to a synchronous chaos regime in a system of coupled non-autonomous oscillators presented in terms of amplitude equations JO - Russian journal of nonlinear dynamics PY - 2006 SP - 307 EP - 331 VL - 2 IS - 3 UR - http://geodesic.mathdoc.fr/item/ND_2006_2_3_a4/ LA - ru ID - ND_2006_2_3_a4 ER -
%0 Journal Article %A P. V. Kuptsov %A S. P. Kuznetsov %T Transition to a synchronous chaos regime in a system of coupled non-autonomous oscillators presented in terms of amplitude equations %J Russian journal of nonlinear dynamics %D 2006 %P 307-331 %V 2 %N 3 %U http://geodesic.mathdoc.fr/item/ND_2006_2_3_a4/ %G ru %F ND_2006_2_3_a4
P. V. Kuptsov; S. P. Kuznetsov. Transition to a synchronous chaos regime in a system of coupled non-autonomous oscillators presented in terms of amplitude equations. Russian journal of nonlinear dynamics, Tome 2 (2006) no. 3, pp. 307-331. http://geodesic.mathdoc.fr/item/ND_2006_2_3_a4/